Blow-up of a non-local semilinear parabolic equation with Neumann boundary conditions
Annales de l'I.H.P. Analyse non linéaire, Volume 25 (2008) no. 2, p. 215-218
@article{AIHPC_2008__25_2_215_0,
     author = {Jazar, M. and Kiwan, R.},
     title = {Blow-up of a non-local semilinear parabolic equation with Neumann boundary conditions},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {25},
     number = {2},
     year = {2008},
     pages = {215-218},
     doi = {10.1016/j.anihpc.2006.12.002},
     zbl = {1148.35040},
     mrnumber = {2396519},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2008__25_2_215_0}
}
Jazar, M.; Kiwan, R. Blow-up of a non-local semilinear parabolic equation with Neumann boundary conditions. Annales de l'I.H.P. Analyse non linéaire, Volume 25 (2008) no. 2, pp. 215-218. doi : 10.1016/j.anihpc.2006.12.002. http://www.numdam.org/item/AIHPC_2008__25_2_215_0/

[1] El Soufi A., Jazar M., Monneau R., A Gamma-convergence argument for the blow-up of a non-local semilinear parabolic equation with Neumann boundary conditions, Ann. Inst. H. Poincaré Anal. Non Linéaire 24 (1) (2007) 17-39. | Numdam | MR 2286557 | Zbl 1112.35108